# SDR REXA2014060800574

- Difficulty date: June 8, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N8932C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7932
- Aircraft time: 21,599 hours, 19,164 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS OUT FROM ROW 2 - 5.  CONNECTED EMER LIGHT STRIP AT ROW 2 - 5 IAW AMM 33-51-01. NO FURTHER DISCREPANCY.
